# SDR ORJA9761

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49779
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD073
- Condition: Discharged
- Location: Cabin
- Component: EA1D13D3
- Stage of operation: CL
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY OVERWING EXIT LIGHTS INOPERABLE.  REPLACED BATTERIES FOR AFT OVERWING EXIT LIGHTS.
